Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The real values of an entire function


Authors: S. Hellerstein and J. Korevaar
Journal: Bull. Amer. Math. Soc. 70 (1964), 608-610
DOI: https://doi.org/10.1090/S0002-9904-1964-11211-8
MathSciNet review: 0168761
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11211-8